Facebook Instagram Twitter RSS Feed Back to top

On support, separation and decomposition theorems for $t$-Wright-concave functions

In: Mathematica Slovaca, vol. 67, no. 3
Andrzej Olbryś
Detaily:
Rok, strany: 2017, 719 - 730
Kľúčové slová:
convexity, Jensen-convexity, $t$-Wright-convexity
O článku:
In the present paper we prove a separation theorem for $t$-Wright convex and $t$-Wright concave functionals. We also consider the problem of supporting the $t$-Wright concave functions by $t$-Wright affine ones. As a consequence of these results we prove some decomposition theorems for $t$-Wright convex functions.
Ako citovať:
ISO 690:
Olbryś, A. 2017. On support, separation and decomposition theorems for $t$-Wright-concave functions. In Mathematica Slovaca, vol. 67, no.3, pp. 719-730. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0004

APA:
Olbryś, A. (2017). On support, separation and decomposition theorems for $t$-Wright-concave functions. Mathematica Slovaca, 67(3), 719-730. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0004
O vydaní:
Publikované: 27. 6. 2017